# SDR REXA2015050400461

- Difficulty date: May 4, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 17,802 hours, 11,300 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT IN COCKPIT HAS BROKEN STRAP & WILL NOT CHARGE.  R &R FIRST OFFICERS FLASHLIGHT BATTERY IAW AMM 25-61-02.  NO DEFECTS FOUND ON FIRST OFFICERS FLASHLIGHT STRAP IAW AMM 25-61-00.  ALL CHECKED GOOD.
